# SDR SWIA200311942

- Difficulty date: March 31, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,782 hours, 17,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT ELECTRICAL BAY FLOOR PANELS AT FS 193 CRACKED.  FOUND DURING C-CHECK INSPECTION.  NDT HFEC CARRIED OUT IAW REO 601R-53-11-081.  NO CRACKS NOTED.  REPAIRED DAMAGED FLOOR IAW CRJ REO 601R-53-11-245 REV NC.
